Alert archive / Oklahoma / Red Flag Warnings in 2009
Red Flag Warning 9, NWS Norman, OK
NWS Norman, OK issued this red flag warning at Feb 5, 2009, 4:02 AM CST for 8 counties in Oklahoma. It took effect at Feb 5, 2009, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2009, 4:02 AM CST (10:02 UTC)
- In effect from
- Feb 5, 2009, 12:00 PM CST
- Expired
- Feb 5, 2009, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Norman, OK
Counties Beckham County, OK, Dewey County, OK, Ellis County, OK, Harper County, OK, Major County, OK, Roger Mills County, OK, Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 123 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 10.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2161 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KOUN 051002 RFWOUN RED FLAG WARNING NATIONAL WEATHER SERVICE NORMAN OK 402 AM CST THU FEB 5 2009 ...RED FLAG CONDITIONS POSSIBLE IN NORTHWEST OKLAHOMA THURSDAY... .AN UPPER LEVEL RIDGE WILL SUPPORT UNSEASONABLY WARM TEMPERATURES THROUGH THE END OF THE WEEK. MEANWHILE...THE PRESSURE GRADIENT BETWEEN A PERSISTENT HIGH LOCATED ALONG THE GULF COAST...AND A TROUGH ALONG THE HIGH PLAINS...WILL YIELD INCREASINGLY STRONG AND GUSTY SOUTHWESTERLY WINDS. BY THIS AFTERNOON...RED FLAG CONDITIONS ARE EXPECTED TO COVER NORTHWEST AND WEST-CENTRAL OKLAHOMA... MAINLY FROM NEAR BUFFALO AND WOODWARD... TO SAYRE. WINDY AND MILD WEATHER WILL RETURN ON FRIDAY... BUT HIGHER RELATIVE HUMIDITIES MAY HELP REDUCE THE WILDFIRE POTENTIAL SOMEWHAT. OKZ004-005-009>011-014-015-051815- /O.UPG.KOUN.FW.A.0005.090205T1800Z-090206T0000Z/ /O.NEW.KOUN.FW.W.0009.090205T1800Z-090206T0000Z/ HARPER-WOODS-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- 402 AM CST THU FEB 5 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RED FLAG CONDITIONS ARE FORECAST TO DEVELOP IN FAR NORTHWEST AND WEST-CENTRAL OKLAHOMA THIS AFTERNOON. TEMPERATURES WILL CLIMB INTO THE UPPER 60S AND LOW 70S...WITH HUMIDITIES OF 12 TO 20 PERCENT...AND 20-FOOT WINDS FROM THE SOUTHWEST AT AROUND 20 MPH...GUSTING AROUND 30 MPH. THERE WILL BE LITTLE RELIEF TONIGHT... EXCEPT FOR SLIGHTLY COOLER TEMPERATURES AND FEWER WIND GUSTS. DEPENDING ON HOW MUCH MOISTURE IS DRAWN INTO THE REGION BY TOMORROW AFTERNOON... ANOTHER RED FLAG WARNING MAY BE NEEDED OVER FAR NORTHWEST OKLAHOMA TOMORROW. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ OKZ021-051815- /O.NEW.KOUN.FW.W.0009.090205T1800Z-090206T0000Z/ BECKHAM- 402 AM CST THU FEB 5 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON. RED FLAG CONDITIONS ARE FORECAST TO DEVELOP IN PARTS OF WEST- CENTRAL OKLAHOMA THIS AFTERNOON. TEMPERATURES WILL CLIMB INTO THE UPPER 60S AND LOW 70S...WITH HUMIDITIES OF 15 TO 20 PERCENT...AND 20-FOOT WINDS FROM THE SOUTHWEST AT AROUND 20 MPH...GUSTING AROUND 30 MPH. THERE WILL BE LITTLE RELIEF TONIGHT... EXCEPT FOR SLIGHTLY COOLER TEMPERATURES AND FEWER WIND GUSTS. DEPENDING ON HOW MUCH MOISTURE IS DRAWN INTO THE REGION BY TOMORROW AFTERNOON... ANOTHER RED FLAG WARNING MAY BE NEEDED OVER FAR NORTHWEST OKLAHOMA TOMORROW. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CMS
3 follow-up statements
000 WWUS84 KOUN 051745 RFWOUN RED FLAG WARNING NATIONAL WEATHER SERVICE NORMAN OK 1145 AM CST THU FEB 5 2009 ...RED FLAG CONDITIONS EXPECTED IN NORTHWEST OKLAHOMA THIS AFTERNOON... .AN UPPER LEVEL RIDGE WILL SUPPORT UNSEASONABLY WARM TEMPERATURES THROUGH THE END OF THE WEEK. MEANWHILE...THE PRESSURE GRADIENT BETWEEN A PERSISTENT HIGH LOCATED ALONG THE GULF COAST...AND A TROUGH ALONG THE HIGH PLAINS...WILL YIELD INCREASINGLY STRONG AND GUSTY SOUTHWESTERLY WINDS. BY THIS AFTERNOON...RED FLAG CONDITIONS ARE EXPECTED TO COVER NORTHWEST AND WEST-CENTRAL OKLAHOMA... MAINLY FROM NEAR BUFFALO AND WOODWARD... TO SAYRE. WINDY AND MILD WEATHER WILL RETURN ON FRIDAY... BUT HIGHER RELATIVE HUMIDITIES MAY HELP REDUCE THE WILDFIRE POTENTIAL SOMEWHAT. OKZ004-005-009>011-014-015-021-060000- /O.CON.KOUN.FW.W.0009.090205T1800Z-090206T0000Z/ HARPER-WOODS-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-BECKHAM- 1145 AM CST THU FEB 5 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... RED FLAG CONDITIONS ARE FORECAST TO DEVELOP IN FAR NORTHWEST AND WEST-CENTRAL OKLAHOMA THIS AFTERNOON. TEMPERATURES WILL CLIMB INTO THE UPPER 60S AND LOW 70S...WITH HUMIDITIES OF 12 TO 20 PERCENT...AND 20-FOOT WINDS FROM THE SOUTHWEST AT AROUND 20 MPH...GUSTING AROUND 30 MPH. THERE WILL BE LITTLE RELIEF TONIGHT... EXCEPT FOR SLIGHTLY COOLER TEMPERATURES AND FEWER WIND GUSTS. DEPENDING ON HOW MUCH MOISTURE IS DRAWN INTO THE REGION BY TOMORROW AFTERNOON... ANOTHER RED FLAG WARNING MAY BE NEEDED OVER FAR NORTHWEST OKLAHOMA TOMORROW. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$
000 WWUS84 KOUN 052100 RFWOUN RED FLAG WARNING NATIONAL WEATHER SERVICE NORMAN OK 300 PM CST THU FEB 5 2009 ...RED FLAG CONDITIONS CONTINUE IN NORTHWEST OKLAHOMA THIS AFTERNOON... ...RED FLAG CONDITIONS POSSIBLE AGAIN FRIDAY AFTERNOON ACROSS NORTHWEST OKLAHOMA... .AN UPPER LEVEL RIDGE WILL SUPPORT UNSEASONABLY WARM TEMPERATURES THROUGH THE END OF THE WEEK. MEANWHILE...THE PRESSURE GRADIENT BETWEEN A PERSISTENT HIGH LOCATED ALONG THE GULF COAST...AND A TROUGH ALONG THE HIGH PLAINS...WILL YIELD STRONG AND GUSTY SOUTHWESTERLY WINDS THROUGH FRIDAY. RED FLAG CONDITIONS WILL CONTINUE THROUGH THE EARLY EVENING HOURS ACROSS NORTHWEST OKLAHOMA AND WILL BE POSSIBLE AGAIN FRIDAY AFTERNOON ACROSS THESE SAME AREAS. OKZ004-005-009-010-014-060300- /O.NEW.KOUN.FW.A.0006.090206T1800Z-090207T0100Z/ /O.CON.KOUN.FW.W.0009.000000T0000Z-090206T0000Z/ HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS- 300 PM CST THU FEB 5 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. RED FLAG CONDITIONS ACROSS NORTHWEST OKLAHOMA WILL GRADUALLY IMPROVE THIS EVENING. HOWEVER CONDITIONS COULD REACH RED FLAG CRITERIA AGAIN FRIDAY AFTERNOON. TEMPERATURES ARE EXPECTED TO CLIMB INTO THE UPPER 60S AND LOW 70S...WITH HUMIDITIES OF 15 TO 20 PERCENT...AND 20-FOOT WINDS FROM THE SOUTHWEST AT 20 TO 25 MPH... GUSTING ABOVE 30 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ OKZ011-015-021-060000- /O.CON.KOUN.FW.W.0009.000000T0000Z-090206T0000Z/ MAJOR-DEWEY-BECKHAM- 300 PM CST THU FEB 5 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. RED FLAG CONDITIONS WILL CONTINUE ACROSS NORTHWEST AND WEST- CENTRAL OKLAHOMA THROUGH THE REMAINDER OF THIS AFTERNOON BEFORE GRADUALLY IMPROVING THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ 30
000 WWUS84 KOUN 060019 RFWOUN RED FLAG WARNING NATIONAL WEATHER SERVICE NORMAN OK 619 PM CST THU FEB 5 2009 ...RED FLAG CONDITIONS POSSIBLE AGAIN FRIDAY AFTERNOON ACROSS NORTHWEST OKLAHOMA... .AN UPPER LEVEL RIDGE WILL SUPPORT UNSEASONABLY WARM TEMPERATURES THROUGH THE END OF THE WEEK. MEANWHILE...THE PRESSURE GRADIENT BETWEEN A PERSISTENT HIGH LOCATED ALONG THE GULF COAST...AND A TROUGH ALONG THE HIGH PLAINS...WILL YIELD STRONG AND GUSTY SOUTHWESTERLY WINDS AGAIN FRIDAY. RED FLAG CONDITIONS WILL BE POSSIBLE AGAIN FRIDAY AFTERNOON ACROSS PARTS OF NORTHWEST OKLAHOMA. OKZ004-005-009-010-014-061030- /O.EXP.KOUN.FW.W.0009.000000T0000Z-090206T0000Z/ /O.CON.KOUN.FW.A.0006.090206T1800Z-090207T0100Z/ HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS- 619 PM CST THU FEB 5 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. CONDITIONS COULD REACH RED FLAG CRITERIA AGAIN FRIDAY AFTERNOON. TEMPERATURES ARE EXPECTED TO CLIMB INTO THE UPPER 60S AND 70S... WITH HUMIDITIES OF 15 TO 20 PERCENT... AND 20-FOOT WINDS FROM THE SOUTHWEST AT 20 TO 25 MPH... GUSTING ABOVE 30 MPH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ OKZ011-015-021-060130- /O.EXP.KOUN.FW.W.0009.000000T0000Z-090206T0000Z/ MAJOR-DEWEY-BECKHAM- 619 PM CST THU FEB 5 2009 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. CONDITIONS WILL CONTINUE ACROSS THE AREA THIS EVENING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Feb 5, 3:45 AM CST, 17 minutes earlier.
Area forecast discussion, Feb 5, 3:45 AM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
345 AM CST THU FEB 5 2009
.DISCUSSION...
TODAY WILL BE SIGNIFICANTLY WARMER THAN THE PAST FEW DAYS AS SOUTH
TO SOUTHWEST LOW-LEVEL FLOW INTENSIFIES OVER THE REGION. PARTS OF
WESTERN OKLAHOMA WILL BE UPGRADED TO A RED FLAG WARNING FOR THIS
AFTERNOON... DUE TO THE WARMER/DRIER/BREEZY CONDITIONS THAT WILL
RESULT.
WINDS WILL INCREASE FURTHER TOMORROW... AND A WIND ADVISORY MAY BE
NEEDED. IT IS ALSO POSSIBLE THAT ANOTHER RED FLAG WARNING MAY BE
NEEDED IN FAR NORTHWEST OKLAHOMA... BUT THE SOUTHERLY FLOW WILL
ALSO BRING INCREASED MOISTURE... WHICH MAY PRECLUDE THE NEED FOR A
RED FLAG WARNING.
THE JET STREAM WILL TWIST AROUND OVER THE WEEKEND... WITH A LARGE
TROUGH TO OUR WEST... AND SEVERAL SHORTWAVES TRAVELING THROUGH IT.
THE FIRST WAVE SHOULD ARRIVE IN THE SOUTHERN PLAINS ON SUNDAY...
BRINGING A HIGH PROBABILITY OF RAIN. BY SUNDAY NIGHT...
INSTABILITY AND VERTICAL WIND SHEAR APPEAR TO BE SUFFICIENT FOR A
FEW SEVERE STORMS... ALTHOUGH IT IS STILL A BIT FAR IN THE FUTURE
FOR MUCH MORE DETAIL THAN THAT. THE STORM SYSTEM LEAVES ON
MONDAY... BUT THE MOISTURE REMAINS FAIRLY CLOSE BY... AND ANOTHER
WAVE ON TUESDAY BRINGS ANOTHER CHANCE OF THUNDERSTORMS.
THIS FORECAST IS BASED MAINLY ON A NAM/GFS MOS MIX IN THE EARLY
PERIODS... GFS MOS IN THE MIDDLE PERIODS... AND MAINLY ECMWF
TOWARD DAY 7. THIS IS BASED ON RECENT MODEL PERFORMANCE... RECENT
TRENDS... AND HPC RECOMMENDATIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 67 48 71 53 / 0 0 0 10
HOBART OK 68 44 70 50 / 0 0 0 0
WICHITA FALLS TX 72 49 74 54 / 0 0 0 0
GAGE OK 72 37 74 40 / 0 0 0 0
PONCA CITY OK 66 47 71 54 / 0 0 0 10
DURANT OK 65 49 69 56 / 0 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM NOON TODAY TO 6 PM CST THIS AFTERNOON FOR
OKZ004-005-009>011-014-015-021.
TX...NONE.
&&
24/23Hazardous weather outlook, Feb 4, 6:50 PM CST, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
650 PM CST WED FEB 4 2009
OKZ004>048-050>052-TXZ083>090-051300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
650 PM CST WED FEB 4 2009
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED.
DISCUSSION...
A COOL...DRY...AND STABLE AIRMASS WILL REMAIN OVER THE SOUTHERN
PLAINS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST THURSDAY FEB 5.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...0 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT THROUGH EARLY
MONDAY AS A POTENT STORM SYSTEM MOVES ACROSS THE SOUTHERN PLAINS.
BASED ON THE FORECAST STRENGTH OF THE STORM SYSTEM... AND THE
FORECAST OF STRONG VERTICAL WIND SHEAR... THE POTENTIAL EXISTS FOR
ORGANIZED SEVERE THUNDERSTORMS LATE SUNDAY AND SUNDAY NIGHT. SOUTH
WINDS WILL BRING A RETURN OF MOIST AIR FROM THE GULF OF MEXICO INTO
THE SOUTHERN PLAINS THURSDAY THROUGH SUNDAY. BUT RECENT INTRUSIONS
OF COLD AIR WELL SOUTH INTO THE SUBTROPICS HAVE REDUCED THE MOISTURE
CONTENT OF THE AIR CURRENTLY OVER THE GULF. THIS MEANS THAT THE
MOISTURE RETURN IS LIKELY GOING TO BE GRADUAL... AND THAT WEAK
INSTABILITY COULD LIMIT THE SEVERE WEATHER POTENTIAL DURING THE
FIRST PART OF NEXT WEEK.
THUNDERSTORM CHANCES WILL RETURN TO SOUTHERN AND EASTERN OKLAHOMA BY
LATE TUESDAY AS ANOTHER FAST-MOVING STORM SYSTEM APPROACHES THE AREA.
SEVERE WEATHER POTENTIAL WITH THIS EVENT WILL DEPEND ON WHAT HAPPENS
IN CONNECTION WITH THE PRECEDING EVENT ON SUNDAY AND MONDAY.
OTHER HAZARDOUS WEATHER...
WARM DRY AND WINDY CONDITIONS WILL RESULT IN VERY HIGH TO EXTREME
WILDFIRE POTENTIAL ON THURSDAY AND FRIDAY... ESPECIALLY ACROSS
WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THE WILDFIRE POTENTIAL
WILL REMAIN AT OR NEAR VERY HIGH LEVELS THROUGH MONDAY.
STRONG SOUTH TO SOUTHWEST WINDS ON FRIDAY MAY EXCEED 30 MPH... WITH
GUSTS TO OVER 45 MPH. A WIND ADVISORY MAY BE REQUIRED FOR FRIDAY IN
LATER FORECASTS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
7 AM THURSDAY.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 3:00 PM CST | Fire Weather Watch | OUN | Ellis, Harper, Roger Mills, Woods, Woodward | 13 hr |
Nearby
Red Flag Warnings in Oklahoma, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.